# SDR COM20384

- Difficulty date: July 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N27119
- Make and model: Swrngn SA227AC
- Aircraft serial: AC701
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Tq Indicator
- Part number: 2719158007
- Condition: Defective
- Location: Rt Engine
- Part time: 11,140 hours
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

RIGHT ENGINE DOES NOT ACHIEVE REQUIRED TORQUE FOR TAKEOFF.  REPLACED RIGHT TORQUE INDICATOR GAUGE.
